# SDR FQAR20180326027

- Difficulty date: March 24, 2018
- Submitted: March 28, 2018
- Operation: General aviation
- Aircraft: N417PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843524
- Aircraft time: 3,691 hours
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Canning
- Location: Fuselage
- Part time: 3,690 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION,  FOUND THE STIFFENER ON THE LOWER SKIN, UNDER THE CARGO BAY FLOOR CRACKED,  CRACKING APPEARS TO BE CAUSED BY OIL CANNING OF THE FUSELAGE SKIN.
